# SDR SWAA2022060902322

- Difficulty date: May 3, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 60,414 hours, 35,826 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH MOPSILL BS APROX. 306; WL 208 (MARKED) / [01] VERIFIED APPLICABILITY OF SRM 53-10-15-0I-1 FOR IDENTIFICATION AND SRM 53-10-15-1A-1 FOR ALLOWABLE DAMAGE.  ORIGINAL THICKNESS OF MOPSILL IS .090' PER SRM 53-10-15-0I-1. REMOVED CORROSION IN A 2'X3' AREA; MAX DEPTH .010'. FOUND TO BE OUT OF LIMITS PER SRM 53-10-15-1A-1.  MEASURED WITH DIAL DEPTH GAUGE CAL ID: ATS2472; CAL DUE: 12/2022.;[02] VERIFIED CORRECTIVE ACTION 1. OUT OF LIMITS;[03] REMOVED DAMAGED MOP SILL IAW SRM CH 51-40-02.;[04] RECEIVED NEW FED MOPSILL; LOCATED AND DRILLED IAW SRM 51-40-05-0G-0; SRM 51-40-08-0G-0;[05] VERIFIED CORRECTIVE ACTION 4.;[06] OK TO INSTALL FED MOP SILL;[07] VERIFIED CORRECTIVE ACTION 6; OK TO INSTALL GIVEN.;[08] BEGAN INSTALLING MOP SILL AT L1 ENTRY IAW SRM CH 51-40-02 AND DRAWING #141A8110 ALL PERMANENT AND TEMPORARY FASTEBERS INSTALLED BEFORE SEALENT CURE TIME C-20 MIXED AT 01:00 UTC.;[09] VERIFIED ALL PERMANENT OR TEMP FASTENERS ARE INSTALLED PRIOR TO SEALANT SQUEEZE OUT LIFE.;[10] RII INSPECTED AND FOUND SEVERAL RIVETS BUCKTAILS IMPROPER/TOO FLAT; MARKED.;[11] EDIT TO CORRECTIVE ACTION ITEM 10; RESCINDING RII STATEMENT. UPDATED WRONG CARD; THERE ARE NO IMPROPERLY INSTALLED RIVETS ON THIS MOPSILL.;[12] CERTIFIED;[13] COMPLETE;[14] RII INSPECTED GOOD INSTALLATION OF MOPSILL PER SRM 51-40-02 AND DWG 141A8110.;[15] VERIFIED ALL STEPS COMPLETE; JOB COMPLETE.
